Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 133, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 24, 2005, 6:45 PM MDT for Sedgwick County, Colorado. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2005, 6:45 PM MDT (00:45 UTC)
- Expired
- Jun 24, 2005, 7:33 PM MDT
- In force
- 48 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Sedgwick County, CO
The radar
The Goodland radar (KGLD), 181 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:47 PM MDT | HAIL 1.5 | 10 Ssw Sedgwick, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 5:10 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2368 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 250045 SVRBOU COC115-250130- /O.NEW.KBOU.SV.W.0133.050625T0045Z-050625T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 645 PM MDT FRI JUN 24 2005 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN SEDGWICK COUNTY IN NORTHEAST COLORADO * UNTIL 730 PM MDT * AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF SEDGWICK...OR ABOUT 24 MILES SOUTHWEST OF JULESBURG...MOVING NORTH AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEDGWICK. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. LAT...LON 4075 10265 4074 10258 4100 10240 4100 10265 $$ GIMMESTAD
2 follow-up statements
000 WWUS55 KBOU 250059 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 658 PM MDT FRI JUN 24 2005 COC115-250130- /O.CON.KBOU.SV.W.0133.000000T0000Z-050625T0130Z/ SEDGWICK CO- 658 PM MDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 730 PM MDT FOR WESTERN SEDGWICK COUNTY... AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF SEDGWICK...OR ABOUT 19 MILES SOUTHWEST OF JULESBURG...MOVING NORTHEAST AT 15 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEDGWICK. THIS STORM WILL MOVE THROUGH SEDGWICK AROUND 615 PM. HAIL UP TO THE SIZE OF PING PONG BALLS HAS BEEN REPORTED 10 MILES SOUTHWEST OF SEDGWICK WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LARGE HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES. LAT...LON 4075 10265 4074 10258 4100 10240 4100 10265 $$ GIMMESTAD
000 WWUS55 KBOU 250133 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 731 PM MDT FRI JUN 24 2005 COC115-250141- /O.EXP.KBOU.SV.W.0133.000000T0000Z-050625T0130Z/ SEDGWICK CO- 731 PM MDT FRI JUN 24 2005 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SEDGWICK COUNTY EXPIRED AT 730 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED NORTH OF SEDGWICK INTO NEBRASKA. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR WESTERN DUEL COUNTY NEBRASKA UNTIL 830 PM MDT. LAT...LON 4075 10265 4074 10258 4100 10240 4100 10265 $$ GIMMESTAD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:30 PM MDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jun 24, 2:30 PM MDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 230 PM MDT FRI JUN 24 2005 .SHORT TERM...CONVECTION FIRING ACROSS MOUNTAINS AND FOOTHILLS IN RESPONSE TO SHORTWAVE MOVING THROUGH WESTERN COLORADO. STORMS SHOULD BEGIN TO MOVE ONTO PLAINS SHORTLY AS WAVE CONTINUES ITS EASTWARD TREK. VERTICAL WIND SHEAR HAS IMPROVED A BIT FROM RECENT DAYS TO SUPPORT THE POTENTIAL FOR A FEW SEVERE STORMS THIS EVENING. MAIN THREATS APPEAR TO BE HAIL AND WIND GUSTS. GPS INTEGRATED PRECIPITABLE WATER VALUES HAVE INCREASED TO AROUND 9 TENTHS OF AN INCH...SO HEAVY RAIN ALSO POSSIBLE. RADAR INDICATING STORMS ARE MOVING AROUND 10-15 KTS. SO FLOODING NOT A BIG CONCERN AT THIS TIME. BUT THERE COULD BE SOME PROBLEMS DUE TO TRAINING. HARD TO FIND AN AREA OF BEST FOCUS FOR SEVERE...THOUGH BEST CAPES LOCATED ACROSS WELD INTO LOGAN COUNTIES AS SHOWN BY LAPS ANALYSIS. STORMS WILL HEAD EAST DURING THE EVENING IN RESPONSE TO MOVEMENT OF WAVE AND SHOULD BE ALL BUT ENDED BY MIDNIGHT. THERE MAY BE SOME ONGOING STORMS AFTER MIDNIGHT IN THE FAR NORTHEAST CORNER. MOST AREAS SHOULD THEN SEE SOME CLEARING. MODELS ARE SUGGESTING THE DEVELOPMENT OF AN MCS SOMEWHERE ACROSS NORTHERN KANSAS OVERNIGHT. ANY OUTFLOW FROM THIS MCS COULD BRING MORE LOW LEVEL MOISTURE INTO EASTERN COLORADO. SURFACE DEWPOINTS ARE ALREADY IN THE LOWER 60S EAST OF A STERLING TO LIMON LINE. UNLESS THE WAVE IS ABLE TO SCOUR OUT THE LOW LEVEL MOISTURE...DONT SEE MUCH CHANGE IN THE DEWPOINTS. FOR THIS REASON WILL ADD AREAS OF FOG TO ZONES 48 THROUGH 51. THERE MAY BE SOME PATCHY FOG FURTHER WEST...BUT WILL NOT ADD TO GRIDS AT THIS TIME. ON SATURDAY...SEE LITTLE CHANGE IN OVERALL PATTERN...MAY BE A BIT STRONGER STEERING WINDS. FORECAST SOUNDINGS SHOW AFTERNOON CAPES FROM 1500 J/KG ALONG FRONT RANGE TO NEAR 3000 J/KG FAR EASTERN PLAINS. VERTICAL WIND SHEAR IMPROVES AS SURFACE WINDS BECOME SOUTHEAST. DIV-Q VERTICAL VELOCITY PROGS SHOW SOME LIFT DURING THE AFTERNOON. LOOKS LIKE A BETTER POTENTIAL FOR SOME ORGANIZED STORMS. THETA-E AXIS SHIFTS ONLY SLIGHTLY EASTWARD...AND PRECIPITABLE WATER VALUES PROGGED TO BE NEAR 9 TENTHS OF AN INCH. HEAVY RAIN A POSSIBILITY AGAIN...BUT THE INCREASED STEERING WINDS SHOULD KEEP STORMS MOVING. LITTLE CHANGE IN TEMPERATURES...COULD BE A FEW DEGREES COOLER GIVEN A BIT MORE CLOUD COVER. .LONG TERM...WE EXPECT THE TYPICAL AFTERNOON AND EVENING THUNDERSTORMS TO CONTINUE THROUGH AT LEAST SUNDAY WITH LITTLE CHANGE IN THE OVERALL SYNOPTIC PATTERN. AMPLE LOW LEVEL MOISTURE EAST OF THE DIVIDE WITH DEWPOINTS IN THE 50S AND LOWER 60S ALONG WITH DAYTIME HEATING WILL TRIGGER THE STORMS. SOME OF THESE WILL BE SEVERE WITH CAPES RANGING BETWEEN 1500 AND 3000 J/KG. THERE MAY BE SOME EROSION OF THE HIGHER CAPES ALONG THE I-25 CORRIDOR SUNDAY WITH LEE TROUGH ATTEMPTING TO DEVELOP. THIS MAY REDUCE THE THREAT OF SEVERE STORMS ALONG THE FRONT RANGE...BUT HIGHER WIND SHEAR WILL ACT TO INCREASE THE THREAT FARTHER EAST ACROSS THE PLAINS. MAIN QUESTION IS WHAT HAPPENS TO WEAK MONSOONAL FLOW NEXT WEEK. THE RIDGE MAY ATTEMPT TO BRIEFLY BUILD OVER THE SOUTHERN ROCKIES EARLY IN THE WEEK...WHICH WOULD ALLOW MID LEVEL MOISTURE TO REMAIN IN PLACE AND KEEP THREAT OF PRECIP GOING. HOWEVER...MOST OF THE MEDIUM RANGE MODELS PUSH A STRONGER SHORT WAVE ACROSS THE NORTHERN ROCKIES BY TUESDAY WHICH WOULD TURN FLOW MORE WESTERLY AND EFFECTIVELY SHUT OFF THE MID LEVEL MOISTURE PLUME. WILL KEEP THE FORECAST MAINLY DRY FOR THE UPCOMING WORK WEEK...BUT SOME SMALL CHANCES ARE WARRANTED UNTIL WE BECOME MORE CONFIDENT OF PASSING NORTHERN ROCKIES SHORT WAVE. && .BOU...NONE. && D-L/BARJENBRUCH
Hazardous weather outlook, Jun 24, 11:05 AM MDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1105 AM MDT FRI JUN 24 2005 COZ030>051-251200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1105 AM MDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE HIGH COUNTRY...THEN MOVE ACROSS THE URBAN CORRIDOR DURING THE EARLY AFTERNOON AND SPREAD FURTHER EAST THEREAFTER. A FEW STORMS WILL LINGER INTO THE LATE NIGHT HOURS ON THE FAR NORTHEAST PLAINS. THE THREAT OF SEVERE WEATHER IS A BIT HIGHER ON THE PLAINS TODAY THAN YESTERDAY AS INSTABILITY...MOISTURE AND VERTICAL WIND SHEAR HAVE ALL INCREASED FROM WHAT WAS AVAILABLE ON THURSDAY. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREATS. BRIEF HEAVY RAINS ARE ALSO POSSIBLE WHICH COULD CREATE LOCALIZED FLOODING PROBLEMS. WEAK UPSLOPE FLOW AT THE SURFACE AND A MINOR DISTURBANCE ALOFT WILL CREATE THE FAVORABLE CONDITIONS FOR THE STRONG AFTERNOON CONVECTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH SUNDAY. ENOUGH INSTABILITY AND WIND SHEAR WILL EXIST IN THE ATMOSPHERE TO SUPPORT MORE SEVERE THUNDERSTORMS ACROSS THE FRONT RANGE METRO AREAS AND EASTERN PLAINS...WITH LARGE HAIL AND HEAVY RAINFALL BEING THE PRIMARY THREATS. THE ATMOSPHERE IS THEN EXPECTED TO DRY SOMEWHAT EARLY NEXT WEEK. THIS SHOULD REDUCE THE THREAT OF THUNDERSTORMS AND ANY SEVERE WEATHER ESPECIALLY BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. D-L/DBB
In the hours before
Local storm report, Jun 24, 4:42 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0438 PM HAIL 1 NE THORNTON 39.90N 104.94W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 4:52 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 5:14 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
514 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NNE NORTHGLENN 39.95N 104.96W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
0506 PM HAIL WATTENBURG 40.02N 104.80W
06/24/2005 0.75 INCH WELD CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 5:24 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
524 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NNE NORTHGLENN 39.95N 104.96W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
0506 PM HAIL WATTENBURG 40.02N 104.80W
06/24/2005 0.75 INCH WELD CO TRAINED SPOTTER
0524 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 0.75 INCH LOGAN CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 5:46 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
546 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 1.00 INCH LOGAN CO TRAINED SPOTTER
HAIL 2.5 INCHES DEEP AND 1.20 INCHES RAIN IN 20 MINUTES
0524 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 0.75 INCH LOGAN CO TRAINED SPOTTER
0506 PM HAIL WATTENBURG 40.02N 104.80W
06/24/2005 0.75 INCH WELD CO TRAINED SPOTTER
0445 PM HAIL 3 NNE NORTHGLENN 39.95N 104.96W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 6:13 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
613 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
06/24/2005 0.75 INCH LOGAN CO TRAINED SPOTTER
0609 PM HAIL 10 S FLEMING 40.54N 102.84W
06/24/2005 1.00 INCH LOGAN CO TRAINED SPOTTER
0544 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 1.00 INCH LOGAN CO TRAINED SPOTTER
HAIL 2.5 INCHES DEEP AND 1.20 INCHES RAIN IN 20 MINUTES
0524 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 0.75 INCH LOGAN CO TRAINED SPOTTER
0506 PM HAIL WATTENBURG 40.02N 104.80W
06/24/2005 0.75 INCH WELD CO TRAINED SPOTTER
0445 PM HAIL 3 NNE NORTHGLENN 39.95N 104.96W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:45 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 45 min |
| Jun 24, 9:18 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 42 min |
| Jun 24, 10:37 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 53 min |
| Jun 25, 2:54 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 36 min |
| Jun 25, 3:58 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.